# SDR DALA2019121837416

- Difficulty date: December 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 53,483 hours, 4,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 1399436) HFEC INSPECTION CARRIED OUT AROUND A 2 INCH RADIUS ON 02EA FASTENER HOLES AT LH STA 1035 UNDERWING LONGERON SKIN AREA AND FOUIND 01EA LOWER HOLES WITH CRACK INDICATION CIRCUMFERENTIALLY ON SKIN AREA APPROX 0.5" IN LENGTH AS MARKED. CORRECTIVE ACTION: LH SIDE STA 1035 UNDERWING LONGERON REPLACED AND CRACKED SKIN AREA REPAIRED I.A.W DELTA PRI 583312-14AD REV 0.
